# SDR UALA2013032001732

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,820 hours, 6,696 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW IS COLD, ON EICAS OR LIGHTS.  REPLACED THE CONTROL THERMOSTAT SWITCH (S760) PER AMM 30-41-06 P401. TESTED GOOD.
